Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Interpolation between $ H\sp{p}$ spaces: the real method


Authors: C. Fefferman, N. M. Rivière and Y. Sagher
Journal: Trans. Amer. Math. Soc. 191 (1974), 75-81
MSC: Primary 46E35; Secondary 46M35
DOI: https://doi.org/10.1090/S0002-9947-1974-0388072-3
MathSciNet review: 0388072
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The interpolation spaces in the Lions-Peetre method between $ {H^p}$ spaces, $ 0 < p < \infty $, are calculated.


References [Enhancements On Off] (What's this?)

  • [1] C. Fefferman and E. M. Stein, $ {H^p}$ spaces of several variables, Acta Math. 129 (1972), 137-194. MR 0447953 (56:6263)
  • [2] N. M. Riviere and Y. Sagher, Interpolation between $ {L^\infty }$ and $ {H^1}$, the real method, J. Functional Analysis (to appear). MR 0361759 (50:14204)
  • [3] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Math. Series, no.30, Princeton Univ. Press, Princeton, N. J., 1970. MR 44 #7280. MR 0290095 (44:7280)
  • [4] E. M. Stein and A. Zygmund, Boundedness of translation invariant operators on Hölder and $ {L^p}$ spaces, Ann. of Math. (2) 85 (1967), 337-349. MR 35 #5964. MR 0215121 (35:5964)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E35, 46M35

Retrieve articles in all journals with MSC: 46E35, 46M35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0388072-3
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society